# SDR 2007FA0000715

- Difficulty date: August 7, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Aircraft: N61265
- Make and model: Beech 76
- Aircraft serial: ME135
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 8907021
- Part serial: 1589128E
- Condition: Ruptured
- Location: Hys Sys
- Part time: 1,440 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING TRAINING FLIGHT IN PREP FOR COMMERCIAL/AMEL, PILOT PERFORMED INTENTIONAL SHUTDOWN OF LT ENGINE (FEATHERED).  WAS UNABLE TO RESTART WITH ACCUMULATOR AND BEGAN PROCEDURE TO RESTART WITHOUT ACCUMULATOR WHICH WAS UNSUCCESSFUL.  PILOT RETURNED TO DEPARTURE AND LANDED.  AN INVESTIGATION OF THE ACCUMULATOR REVEALED A RUPTURED DIAPHRAGM.  REPLACED LT ACCUMULATOR AND RT ACCUMULATOR WAS REPLACED AS A PRECAUTIONARY METHOD.  (K)
